# SDR VNAA2025050800026

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374123
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00218203 DISCREPANCY:LBL27 SEAT TRACKS (P/N: SH670-37412-951 & SH670-37380-953) BETWEEN FS922 - FS977 FOUND TO BE CORRODED. REPAIR/REPLACEMENT REQUIRED. CORRECTIVE ACTION: INSTALLED NEW SEAT TRACK PN# SH670-37412-3 BETWEEN FS922- FS977 IAW CRJ 700 AMM 53-00-49-400-801-A01.
